# SDR MEX2003163

- Difficulty date: May 8, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: LG80E1
- Condition: Failed
- Location: Epr
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, D

## Discrepancy

AIRCRAFT RETURN TO PLATFORM DUE TO LT ENGINE EPR INDICATION FAILURE.  DURING REVISION THE INDICATION ON EDP IS LESS THAN 1, THEREFORE, THE LT ENGINE WAS SHUTDOWN.  THE EPR TRANS WAS REPLACED IAW MM, TEST CORRECT.
